# SDR AALA951181

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1909
- Make and model: Boeing 727-23
- Aircraft serial: 19184
- System (JASC): 5240 · Service Doors
- Part: Assist Bottle
- Condition: Req'D Service
- Location: L4 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, L4 EMERGENCY EXIT DOOR ASSIST BOTTLE HAD A LOW PRESSURE READING.  SERVICED L4 EMERGENCY EXIT DOOR ASSIST BOTTLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
